MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ACS POLY 20D 28 GR2; ACS HIP LINERS : HIP POLY ACETABULAR LINERS

DEPUY INTERNATIONAL LTD - 8010379 ACS POLY 20D 28 GR2; ACS HIP LINERS : HIP POLY ACETABULAR LINERS
Model Number 1115-27-025
Medical Device Problem Codes Difficult to Insert (1316); Off-Label Use (1494); Device-Device Incompatibility (2919)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient undergo revision surgery due to poly wear that was reported in (b)(4).The liner would not lock into the cup.A second liner was then opened with the same result.The doctor determined that the locking mechanism had been compromised so he elected to cement a liner in place.Doe: (b)(6) 2020 right side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.H10 additional narrative:  corrected: h6 (device).

Brand Name
ACS POLY 20D 28 GR2
Common Device Name
ACS HIP LINERS : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10116937
Report Number1818910-2020-13157
Device Sequence Number2319715
Product Code HRY
UDI-Device Identifier10603295004875
UDI-Public10603295004875
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K944538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1115-27-025
Device Catalogue Number111527025
Device Lot NumberJ10X12
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACS POLY 20D 28 GR2; ACS POLY 20D 28 GR3; UNKNOWN HIP ACETABULAR CUP
Patient Age61 YR